# SDR UALA2010071602547

- Difficulty date: July 14, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 79,291 hours, 12,756 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 264
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PUTTING OUT HOT AIR ONLY. CABIN ZONE TEMP CONTROLLER FAULT ON UNIT, REPLACED. NO HELP. CHANGED LEFT AIR CYCLE MACHINE. PACK OUTPUT NORMAL.
